# SDR AALA202301273488

- Difficulty date: December 16, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT PYLON LOWER SPIGOT FITTING RECEPTACLE BETWEEN PYLON RIBS 4 AND 5. MAINTENANCE REPLACED LOWER SPIGOT FITTING PER SRM 54-51-12.
